skin-hair-icon

Severe Dandruff-skinflake

I'm suffering from severe dandruff problem. Scalp is peeling like skin flakes. So I consulted doctors and they suggested some medication. But my friends say those have serious side affects as they contain some steroids or chemicals. The medication are: doc-1: says seb capitis-dankare plus scalp solution, kevon ketoconazole stay on lotion, H-vit forte - both lotions are to be applied at night and to be washed with plain water in morning. doc-2: says scalp psoriasis-clonate lotion+above mentioned keto lotion -ointment to be applied night two days once and shampoo in morning. I'm worried what to use and which one to use. Please kindly advice me what is my problem exactly, it's effects, which of the above is good with less or no side affects and better results. Also I'm losing hair, is that because of this problem only? Does this make me go bald? Please give a comprehensive answer and explanation. Thank you alot.
views-icons 100 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Severe Dandruff-skinflake

doctor profile image
Dr. C.R.V.Narasimhalu Chennai | Dermatologist
Answered
Though the density of hair has come down, it is important to treat the flakes. Continue with the medicine review after fifteen days to know the improvement.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO